# SDR AU000850

- Difficulty date: August 29, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Nut
- Condition: Loose
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 FRONT BRAKE EQUALISER ROD TO BRAKE ATTACHMENT PIN RETENTION NUT BACKED OFF WITH APPROXIMATELY TWO THREADS LEFT BEFORE THE NUT WOULD HAVE FALLEN OFF.
